MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING PERFORMA®.NON-BRAIDED; PERIPHERAL CATHETERS

MERIT MEDICAL MANUFACTURING PERFORMA®.NON-BRAIDED; PERIPHERAL CATHETERS
Catalog Number 7757-2MP80
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that after removing the catheter form the femoral artery of a pediatric congenital heart defect patient, post pda occlusion procedure, the tip of the catheter detached outside the patient's anatomy.No medical or interventional procedure deemed necessary.A new catheter was used to successfully complete this procedure.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.

Brand Name
PERFORMA®.NON-BRAIDED
Common Device Name
PERIPHERAL CATHETERS
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key13050106
Report Number3010665433-2021-00124
Device Sequence Number11740598
Product Code DQO
UDI-Device Identifier00884450356593
UDI-Public884450356593
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue Number7757-2MP80
Device Lot NumberE2061878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTABLE ARTERIAL CLOSURE DEVICE.; INTERVENTIONAL GUIDEWIRE.
Patient SexUnknown